Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 981–989 (Mi zvmmf6973)  

Conditions for the correctness of nonlinear integral equations with a kernel that depends on the difference of variables

A. V. Knyazev

Moscow

Full text: PDF file (976 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 220–232

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 45G05; Secondary 45N05
Received: 02.02.1969
Revised: 09.12.1969

Citation: A. V. Knyazev, “Conditions for the correctness of nonlinear integral equations with a kernel that depends on the difference of variables”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 981–989; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 220–232

Citation in format AMSBIB
\Bibitem{Kny70}
\by A.~V.~Knyazev
\paper Conditions for the correctness of nonlinear integral equations with a kernel that depends on the difference of variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 981--989
\mathnet{http://mi.mathnet.ru/zvmmf6973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279548}
\zmath{https://zbmath.org/?q=an:0214.37101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 220--232
\crossref{https://doi.org/10.1016/0041-5553(70)90016-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6973
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p981

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:101
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021